# SDR VNAA202308180018

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321723
- Condition: Corroded
- Location: W1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOOR SILL STRUCTURE RH BETWEEN FS 280.00 TO FS 295.00.  PASSENGER CABIN FLOOR SILL STRUCTURE RH BETWEEN FS 280.00 TO FS 283.00 WAS REPAIRED PER CRJ/900 SRM 53-21-43-201-002-A01 AND FS 283.00 TO FS 295.00 WAS EVALUATED IS WITHIN LIMITS PER CRJ/900 SRM 53-00-45-201-001-A01
